I have had the depo shot before with no side effects. I came off of it because my doctor told me that the IUD would be a better choice for me in my financial situation. About four months ago I got that removed because it had started making me sick (painful, cramping, headaches, ect.). My periods regulated themselves and I started to feel a whole lot better but on the 19th of this month I got it back because I remembered how well it worked for me. Now Im having the headaches which are normal to me, sudden weakness, and pains/ tremors in my right arm. I have no idea whats wrong with me.
I got the depo shot and not even two days later Im having tremors in my right arm. Is this Normal?
- 21 Dec 2013 by Calishark34
- 22 December 2013
- depo-provera, side effect, tremor, doctor, iud
Added 21 Dec 2013:
I have also started to lose my appetite for foods that I love. I woke up the day after feeling really confused and out of place. Those feelings are not normal for me.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2013 • 1 answer
Updated 30 Jan 2014 • 1 answer
Depo-Provera - I got the depo shot 2 days after my period cycle had ended, the doctor said it takes?
Updated 28 May 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
Depo-Provera - Is it normal that when I lift my arm that my shot is on I feel a shock almost like...
Updated 8 May 2018 • 1 answer